# SDR A6WA201240749

- Difficulty date: July 27, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE ON FS 559 BULKHEAD AT RBL 18.  DURING INCORPORATION OF GREO 601R-53-41-1116, REV B.  CW REO 601R-53-41-1594 BY CUTTING OUT DAMAGED REINFORCING ANGLE STEPPING UP HOLES, AND INSTALLING FREEZE PLUGS AND A FILLER.
